# SDR A6WA200940202

- Difficulty date: April 5, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 22,468 hours, 21,400 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105711
- Part serial: DEC036173
- Condition: Cracked
- Location: Mlg
- Part time: 8,732 hours, 8,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

191210/3 - MAIN TIRE NR 1 FLAT, TIRE WAS NORMAL ON POST FLIGHT WALKAROUND, AGENT FOUND TIRE FLAT PRIOR TO PUSHBACK.  WHEEL RIM NR 1 FOUND CRACKED.  REMOVED AND REPLACED MAIN TIRE ASSEMBLIES NR 1 AND NR 2.  MLG WHEEL ASSY, NR 1 PN 5010571-1, SN DEC03-6173, TSN=8732, CSN=8243  -  MLG WHEEL ASSY NR 2 PN 5010571-1, SN OCT01-4370, TSN=233, CSN 220.
